Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 93, NWS Quad Cities, IA

June 22, 2014Henderson County, McDonough County, Warren County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2014, 6:01 PM CDT for Henderson County, McDonough County, Warren County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2014, 6:01 PM CDT (23:01 UTC)
Expired
Jun 22, 2014, 6:45 PM CDT
In force
44 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:03 PM CDTTSTM WND DMGSe Colchester, ILA SPOTTER REPORTED 1 TO 3 INCH TREE LIMBS DOWN WITH HIS WEATHER STATION REPORTING A PEAK GUST OF 56 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS53 KDVN 222301
SVRDVN
ILC071-109-187-222345-
/O.NEW.KDVN.SV.W.0093.140622T2301Z-140622T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
601 PM CDT SUN JUN 22 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 645 PM CDT

* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BLANDINSVILLE...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MACOMB...RARITAN...SCIOTA...WESTERN ILLINOIS UNIVERSITY...GOOD
  HOPE...BARDOLPH...BUSHNELL...LITTLE SWAN LAKE...NEW PHILADELPHIA...
  PRAIRIE CITY...MACOMB MUNICIPAL AIRPORT...SWAN CREEK...
  SCOTTSBURG...YOUNGSTOWN...WALNUT GROVE...GREENBUSH AND PRAIRIE CITY
  AIRPORT.

OTHER LOCATIONS AFFECTED INCLUDE MCDONOUGH COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4071 9089 4075 9044 4046 9044 4041 9085
TIME...MOT...LOC 2301Z 255DEG 44KT 4054 9081

HAIL...<.75IN
WIND...60MPH

$$

SHEETS
3 follow-up statements
411 
WWUS53 KDVN 222322
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 22 2014

ILC071-109-187-222345-
/O.CON.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
MCDONOUGH IL-WARREN IL-HENDERSON IL-
622 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENDERSON...SOUTHERN WARREN AND NORTHERN MCDONOUGH COUNTIES UNTIL 645
PM CDT...

AT 619 PM CDT...A LINE OF SEVERE STORMS EXTENDED ALONG A LINE FROM 
NORTH OF SCIOTA THROUGH MACOMB TO NEAR INDUSTRY. THESE STORMS WERE 
MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE CITY...GREENBUSH AND PRAIRIE CITY AIRPORT.

OTHER LOCATIONS AFFECTED INCLUDE MCDONOUGH COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4053 9080 4069 9089 4071 9089 4071 9085
      4075 9044 4061 9044 4046 9044 4045 9051
      4042 9079
TIME...MOT...LOC 2320Z 255DEG 44KT 4060 9051

HAIL...<.75IN
WIND...70MPH

$$

SHEETS
927 
WWUS53 KDVN 222338
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT SUN JUN 22 2014

ILC071-222348-
/O.CAN.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
HENDERSON IL-
638 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4048 9053 4055 9059 4064 9066 4069 9075
      4071 9074 4075 9044 4046 9044 4045 9052
TIME...MOT...LOC 2338Z 259DEG 29KT 4073 9064 4058 9047
          4039 9038

$$

ILC109-187-222345-
/O.CON.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
MCDONOUGH IL-WARREN IL-
638 PM CDT SUN JUN 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARREN AND NORTHEASTERN MCDONOUGH COUNTIES UNTIL 645 PM CDT...

AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROSEVILLE TO BUSHNELL TO IPAVA...AND MOVING EAST AT 45
MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
LITTLE SWAN LAKE...PRAIRIE CITY...PRAIRIE CITY AIRPORT AND GREENBUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4048 9053 4055 9059 4064 9066 4069 9075
      4071 9074 4075 9044 4046 9044 4045 9052
TIME...MOT...LOC 2338Z 259DEG 29KT 4073 9064 4058 9047
          4039 9038

HAIL...<.75IN
WIND...70MPH

$$

SHEETS
969 
WWUS53 KDVN 222345
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
645 PM CDT SUN JUN 22 2014

ILC109-187-222353-
/O.EXP.KDVN.SV.W.0093.000000T0000Z-140622T2345Z/
MCDONOUGH IL-WARREN IL-
645 PM CDT SUN JUN 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN AND
NORTHEASTERN MCDONOUGH COUNTIES WILL EXPIRE AT 645 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA. HOWEVER...HEAVY RAIN AND WIND GUSTS OVER 45 MPH ARE 
STILL POSSIBLE WITH THUNDERSTORMS SLOWLY EXITING SOUTHEAST WARREN 
AND NORTHEASTERN MCDONOUGH COUNTIES. 

LAT...LON 4048 9053 4055 9059 4064 9066 4069 9075
      4071 9074 4075 9044 4046 9044 4045 9052
TIME...MOT...LOC 2343Z 259DEG 29KT 4074 9052 4059 9042
          4040 9033

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:28 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 22, 3:28 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 PM CDT SUN JUN 22 2014

.SYNOPSIS...
ISSUED AT 325 PM CDT SUN JUN 22 2014

MCS MOVING THROUGH THE CWA THIS AFTERNOON WITH SOME STRONG WINDS...
ISOLATED SMALL HAIL AND HEAVY RAINS. AT 3 PM TEMPERATURES RANGED
FROM THE MID 60S IN THE RAIN COOLED AIR TO THE MID 80S WHERE
STORMS HAVE NOT ARRIVED. SBCAPES HAVE REALLY DROPPED OFF BEHIND
THE LINE OF STORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 325 PM CDT SUN JUN 22 2014

FORECAST FOCUS ON THUNDERSTORM CHANCES THROUGH MONDAY.

TONIGHT...LINES OF THUNDERSTORMS SHOULD CONTINUE MOVING ACROSS THE
CWA INTO THE EARLY EVENING HOURS. THE ACTIVITY SHOULD THEN WIND DOWN
THE REMAINDER OF THE NIGHT AS THE MCS MOVES OFF TO OUR EAST. WILL
MAINTAIN SMALL POPS OVERNIGHT BUT THE ATMOSPHERE WILL BE STABILIZED
DUE TO THE STORMS THIS AFTERNOON...AND MODELS DO NOT INDICATE A
STRONG RETURN FLOW OVERNIGHT. MINIMUM TEMPERATURES WILL BE IN THE 60S.

MONDAY...WEAK COLD FRONT WILL MOVE ACROSS THE CWA BUT THE BETTER
INSTABILITY WILL BE IN OUR SOUTHERN AND EASTERN COUNTIES. ONCE
AGAIN SHEAR WILL BE WEAK AND I WILL HAVE 40-60 POPS AHEAD OF THE
FRONT. DID NOT WANT TO GO HIGHER POPS DUE TO SOME OF THE MODELS
ARE ACTUALLY DRY FOR MONDAY AND ARE HAVING TIMING ISSUES. SO WILL
DEPEND ON THE EXACT TIMING OF THE FRONT AND AMOUNT OF INSTABILITY.
THE SEVERE THREAT APPEARS LOW. HIGH TEMPERATURES WILL BE IN THE
LOWER TO MID 80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 325 PM CDT SUN JUN 22 2014

INITIAL FORECAST FOCUS IN THE EXTENDED IS WALKING OUT PCPN CHANCES
MONDAY NIGHT...WITH COLD FRONT PASSAGE. SLIGHTLY COOLER AND LESS
HUMID CONDITIONS TUE-WED BEFORE RETURN TO MORE SUMMER-LIKE CONDITIONS BY
THE END OF THE WEEK.

MONDAY NIGHT...WEAK COLD FRONT TO BE ALONG OR JUST EAST OF MS RVR
WITH SHORTWAVE TROF SLIDING EAST OVER MISSOURI. BEST POPS WILL BE IN
THE SOUTHEAST THIRD OF THE CWA...WHERE BETTER FORCING WILL BE SEEN
AHEAD OF THE FRONT. QPF AMOUNTS TO BE LIGHT...UNDER A TENTH OF AN
INCH BY SUNRISE TUESDAY. THE LATEST GFS RUN APPEARS TO BE THE
OUTLIER DURING THIS PERIOD...WITH A MUCH STRONGER WAVE AND SURFACE
LOW PUSHING EAST INTO SOUTHERN ILLINOIS. IF THIS MODEL WOULD
VERIFY...THEN POPS MAY NEED TO BE RAISED MORE IN THE SOUTHEAST. FOR
NOW WILL IGNORE THE GFS SOLUTION.

TUESDAY-TUESDAY NIGHT...SUBSIDENCE BEHIND THE FRONT TO BRING MOSTLY
SUNNY SKIES AND LESS HUMID CONDITIONS TO THE CWA. HIGHS TO GENERALLY
BE IN THE LOWER 80S AND LOWS IN THE LOWER 60S.

WEDNESDAY-THURSDAY...MODELS BEGIN TO DIVERGE WITH OVERALL PLACEMENT
OF SHORTWAVES IN THE PLAINS.  FORECAST CONFIDENCE IS TOO LOW ON
WHERE THESE WILL TRACK AND IMPACT THE AREA AT THIS TIME.  FOR
NOW...WILL GO WITH LOW END CHANCE POPS FOR THUNDERSTORMS EACH DAY.
ALL MODELS HOWEVER...DO SHOW SHEAR PROFILES TOO WEAK FOR ANY SEVERE
STORM ATTIM DURING THIS TIME FRAME. SO IF STORMS DO DEVELOP...THEY
WILL BE BELOW SEVERE LIMITS. HIGHS WILL BE IN THE UPR 70S/LOW 80S
EACH DAY WITH LOWS IN THE 60S.

FRIDAY-SUNDAY...UPPER AIR PATTERN TO RETURN TO AN ACTIVE SOUTHWEST
FLOW WITH SEVERAL SHORTWAVES LIFTING NORTHEAST INTO THE UPPER
PLAINS. WARM FRONT TO LIFT NORTH OVER THE REGION INTO WISCONSIN AND
S. MINNESOTA BY SATURDAY. BEHIND THIS FRONT...AN INCREASE IN TEMPS
AND HUMIDITY IS EXPECTED EACH DAY WITH DEWPOINTS IN THE 70S. MODEL
CONSENSUS HAS LOW END CHANCE POPS FRI/SAT AND WILL LEAVE IN FORECAST
FOR NOW UNTIL MODELS COME INTO BETTER AGREEMENT IN TRACK AND TIMING
OF THESE WAVES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 325 PM CDT SUN JUN 22 2014

VFR CONDS THROUGH THIS TAF CYCLE BUT MVFR/BRIEF IFR CONDS IN
THUNDERSTORMS. SCATTERED TO LINES OF THUNDERSTORMS THIS AFTERNOON
THEN ONLY A SMALL CHANCE OF THUNDERSTORMS OVERNIGHT INTO MONDAY
MORNING. STORMS SHOULD INCREASE AGAIN MONDAY AFTERNOON AHEAD OF A
WEAK COLD FRONT. SOUTH WINDS LESS THAN 10 KNOTS THIS AFTERNOON BUT
HIGHER IN THUNDERSTORMS. SOUTH TO SOUTHWEST WINDS TONIGHT THEN
BECOMING WEST TO NORTHWEST BEHIND THE FRONT ON MONDAY. WIND SPEEDS
SHOULD BE LESS THAN 10 KNOTS BUT HIGHER IN THE STORMS.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT SUN JUN 22 2014

AREA RIVERS MAINLY NORTH OF I-80...AS WELL AS THE MAINSTEM
MISSISSIPPI RIVER WILL CONTINUE TO RISE DURING THE NEXT SEVERAL DAYS
IN RESPONSE TO RECENT HEAVY RAINFALL. RADAR ESTIMATES FROM THE RAINS
THIS AFTERNOON ALREADY SHOW ESTIMATED AMOUNTS OF 0.75 INCHES TO 2
INCHES OF RAIN SINCE 8AM THIS MORNING ACROSS THE NW QUARTER OF THE
CWA...WITH BENTON COUNTY SEEING THE HIGHEST RADAR ESTIMATES. THIS
RAINFALL WILL LIKELY RESULT IN ADDITIONAL RUNOFF AND SUBSEQUENT RISES
ON THE CEDAR...WAPSI...AND IOWA RIVERS.  THE RIVER SITES THAT ARE
CURRENTLY UNDER A WARNING ARE FORECAST TO SEE MINOR TO MODERATE
FLOODING...WITH THE EXCEPTION OF THE MISSISSIPPI RIVER AT
BURLINGTON...CEDAR RIVER AT CEDAR RAPIDS...AND THE WAPSIPINICON
RIVER AT DE WITT...WHERE MAJOR FLOODING IS FORECAST. THOSE WITH
INTERESTS ON AREA RIVERS OR WHO WOULD BE IMPACTED BY HIGH WATER
LEVELS SHOULD PAY VERY CLOSE ATTENTION THE NEXT COUPLE OF DAYS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...GROSS
AVIATION...HAASE
HYDROLOGY...GROSS
Hazardous weather outlook, Jun 22, 11:40 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1140 AM CDT SUN JUN 22 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231645-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1140 AM CDT SUN JUN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE
OUTLOOK AREA THIS AFTERNOON INTO EARLY THIS EVENING. THUNDERSTORMS
ARE EXPECTED TO INCREASE IN INTENSITY AND COVERAGE THIS AFTERNOON
WITH DAMAGING WINDS OF 60 TO 70 MPH. ISOLATED LARGE HAIL IS ALSO
EXPECTED. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD TONIGHT.
RAINFALL WILL BE HEAVY AT TIMES AND MAY CAUSE ISOLATED FLOODING
CONCERNS...PARTICULARLY IN AREAS THAT RECEIVED SEVERAL INCHES OF
RAIN IN THE LAST WEEK.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY OVER THE OUTLOOK AREA MONDAY INTO MONDAY
EVENING. THE MAIN RISK WILL BE HEAVY RAINFALL AND FLASH FLOODING
ESPECIALLY IN AREAS WHERE THE GROUND IS SATURATED FROM RECENT HEAVY
RAIN.

THUNDERSTORM CHANCES WILL RETURN FOR THE LATTER HALF OF THE WEEK
INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS THE ENTIRE
OUTLOOK AREA.

HAASE

In the hours before

Local storm report, Jun 22, 5:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     KAHOKA                  40.42N 91.72W
06/22/2014                   CLARK              MO   LAW ENFORCEMENT

            TREE LIMBS DOWN AND A BRANCH WENT THROUGH THE ROOF OF A
            TRAILER HOME.

&&

HAASE
Local storm report, Jun 22, 5:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     NW KAHOKA               40.43N 91.73W
06/22/2014                   CLARK              MO   TRAINED SPOTTER

            1 TO 2 INCH LIMBS DOWN ACROSS THE STREET.

&&

DC
Local storm report, Jun 22, 5:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
533 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 WSW KEOKUK            40.40N 91.45W
06/22/2014  E0.25 INCH       LEE                IA   TRAINED SPOTTER

&&

DC
Local storm report, Jun 22, 5:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     4 NNW CARTHAGE          40.47N 91.17W
06/22/2014                   HANCOCK            IL   TRAINED SPOTTER

            TREE BRANCHES OF AN UNKNOWN DIAMETER WERE REPORTED DOWN.
            HEAVY RAIN WAS ALSO FALLING.

&&

DC
Local storm report, Jun 22, 5:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
549 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     HAMILTON                40.39N 91.36W
06/22/2014                   HANCOCK            IL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

HAASE
Local storm report, Jun 22, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CDT SUN JUN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     FORT MADISON            40.62N 91.35W
06/22/2014                   LEE                IA   911 CALL CENTER

            NUMEROUS REPORTS OF TREES DOWN ACROSS THE COUNTY.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:03 AM CDTRiver Flood WarningDVNRock Island24 days
Jun 22, 11:03 AM CDTRiver Flood WarningDVNHancock28 days
Jun 22, 5:35 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough40 min
Jun 22, 6:14 PM CDTSevere Thunderstorm WarningDVNMcDonough33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.